| Model Number |
UL-203 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Inflammation (1932); Unspecified Tissue Injury (4559)
| Date of Event |
04/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, three days following a superficial tumor resection wherein suture was used, the suture on the patient's wound was not completely absorbed, the suture line was red and swollen, and some sutures (knots) were discharged from the suturing opening.The patient was given anti-infection treatment and the original sutures were removed and sutured again.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.